# SDR 03FDEA00516

- Difficulty date: April 18, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01), FWD CARGO BAY INNER SURFACE OF OUTER SKIN AT BS 699 RBL 3 WL 148 AT NUT PLATE.
